# SDR ASAA2022102640532

- Difficulty date: October 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 54,050 hours, 15,891 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fcu
- Part number: 4419215
- Part serial: CUC16634
- Condition: Leaking
- Location: Apu
- Part time: 12,158 hours, 21,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL MONITORING DATA SHOWS OIL CONSUMPTION TO BE TRENDING HIGHER THAN EXPECTED. GROUNDED - YES. REMOVED AND REPLACED APU FUEL CONTOL UNIT PER B737-800 AMM 49-31-11.
